# SDR KBM2005F00146

- Difficulty date: July 12, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 5,267 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16061
- Part serial: N01116
- Condition: Discharged
- Part time: 352 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY, LOW VOLTAGE.   REMOVED AND REPLACED.  (K)
